MAUDE Adverse Event Report: Micro Therapeutics, Inc. dba ev3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

Micro Therapeutics, Inc. dba ev3 CONCERTO PGLA HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number PV-14-30-HELIX
Medical Device Problem Codes Incomplete or Missing Packaging (2312); Material Deformation (2976); Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that the product was damaged upon opening the package.The assumption was that it was damaged during man ufacturing.It was noted that the patients' blood flow was normal and vessel tortuosity was moderate.All devices were prepared as indicated in the ifu and no patient complications were associated with this event.Additional information received reported the pusher wire was not secured in the black rubber stopper when the package was opened.There was no damage to the box or internal packaging.There was identified cause or contributing factor for the out-of-package damage to the concerto coil device.
 
Additional Manufacturer Narrative
H3: product analysis as found condition (condition of returned device): a concerto device was returned for analysis within a shipping box; within a sealed tyvek biohazard pouch; within its opened concerto implant coil outer carton; within an opened concerto implant coil inner pouch and within a dispenser track.Visual inspection/damage location details: the concerto device was returned with its introducer sheath.The introducer sheath was found correctly assembled on the pushwire with the wavelock at the proximal end.The concerto pushwire was found to be kinked at ~7.0cm from proximal end and broken but retained by release wire at break indicator.The implant coil was found to be already detached and not returned.No other anomalies were observed.Conclusion: based on the device analysis and the reported information, the customer¿s report of ¿coil kink/damage¿ was unable to be confirmed as the concerto implant coil was detached and not returned.There were no reported issues pushing the concerto implant coil from within the introducer sheath during preparation per ifu.It is likely the detachment was due to the pushwire break at break indicator causing the release wire to be pulled back and releasing the implant coil.It is possible the damage (break/bent) to the pushwire occurred upon opening the package and attempting to remove the product or after removing it from the package and preparing it per ifu.The customer reported preparation was completed to the coil.The root cause could not be determined.Based on the device analysis and reported information, the customer¿s report of ¿prod damage/deformed out of pkg¿ was unable to be confirmed as the damages found do not appear to be consistent with damage out of package.It is possible the damage (kink) occurred during production or upon opening the package and attempting to remove the product from the package.The customer reported preparing the concerto coil per ifu.The root cause could not be determined.Based on the device analysis and reported information, the customer¿s report of ¿part missing/incomplete/loose¿ was confirmed as the concerto was returned with pushwire not secured within black rubber stopper.However, the unsecured condition was likely attributable to the observed pushwire break, which may have prevented the pushwire from remaining properly secured within the rubber stopper upon return.The root cause could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CONCERTO PGLA HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
Micro Therapeutics, Inc. dba ev3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
Micro Therapeutics, Inc. dba ev3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
+1(763)526-5677
MDR Report Key50898568
Report Number2029214-2026-01919
Device Sequence Number6026568
Product Code KRD
UDI-Device Identifier00847536045026
UDI-Public(01)00847536045026(17)280213(10)D025069
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPV-14-30-HELIX
Device Catalogue NumberPV-14-30-HELIX
Device Lot NumberD025069
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale